# SDR SIMA200309018

- Difficulty date: March 14, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14524131011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING A IMBV INSPECTION, PASSENGER DOOR AFT FLOOR SUPPORT CORRODED.  REMOVED AND INSTALLED SERVICEABLE PASSENGER DOOR AFT FLOOR SUPPORT IAW EMB 35 SRM 51-40-02, 51-20-03.  (M)
